It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello momto3crazies.

I think 25mg of Zoloft is a rather low dose. I started at 50mg of Zoloft so I can see why your doctor is saying you need to increase your dosage for it to become effective. I didn't have problems with Zoloft until I went up to 200mg, at which point I frequently felt tired throughout the day. I'm now taking 150mg of Wellbutrin to lessen this side effect and I think it's working.

If you decide to do the increase it's possible your body has become acclimated to the Zoloft so you may not experience any horrible side-effects as when you were first starting out. I think something to consider is whether you're taking Zoloft strictly for anxiety or whether you're also taking it to treat depressive symptoms. I think Zoloft has worked best on my depression but not so much with my anxiety. I'm taking Buspar for my anxiety which has helped a lot without causing any side-effects.
Thanks for your reply flamesabers! I'm sort of torn, funny that you should ask whether it's anxiety or depression. Basically I have been told I'm an excessive worrier and in turn, have panic attacks from that. I agree that it hasn't helped at all but my doctor said it's because my dose it so low. Half of me wants to get off of it because my panic attacks are so few and far between... I can go months without any and if I have one I have Ativan I can take to help. I just worry about random things but unless I go into full panic mode, they don't affect me. Now i'm afraid to go off of it because i've read the withdrawal symptoms can be terrible. I guess i will go up to 50 and see what happens...

Thanks!





All times are GMT -7. The time now is 05:32 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!